# SDR USAA2011021490733

- Difficulty date: January 14, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 33,315 hours, 18,315 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D52279026203
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - S4 CHECK - RIGHT EMERGENCY EXIT DOOR SEGMENT ANGLE CRACKED BETWEEN BEAM 1-3.  REPLACED RIGHT EMERGENCY EXIT DOOR SEGMENT ANGLE CRACKED BETWEEN BEAM 1-3 IAW EO 52101228.
